# SDR MASA200601286

- Difficulty date: May 8, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N455YV
- Make and model: Dhav DHC8202
- Aircraft serial: 455
- Aircraft time: 23,380 hours, 20,548 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Unknown
- Location: Dc Receptacle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT HAD TO DO A ENGINE SHUTDOWN DUE TO A LOSS OF AIRCRAFT POWER.  MAINTENANCE REPLACED TERMINAL ENDS ON DC RECEPTACLE.
